# SDR DALA2022111007278

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS COMPENSATOR INDICATOR ON SNUBBER AT R4 DOOR.   R4 DOOR SNUBBER WAS REPLACED WITH A SERVICEABLE ONE PER B757-200 AMM 52-11-10.
